# SDR USAA2010121493041

- Difficulty date: December 10, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,716 hours, 40,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6935352
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CRACKED TIE CLIP AT BS 727F, S4R.  REPLACED TIE CLIP AT BS 727F, S4R IAW BOEING DRAWING 69-35352.
